# SDR IPXA2020062556988

- Difficulty date: June 24, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 18,893 hours, 11,655 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FL360, RED LIGHT BEHIND DOOR ARMING LEVEL ILLUMINATED.  NO OTHER ABNORMAL INDICATIONS OBSERVED.  DIFF PRESSURE NORMAL.  SLIDE PRESSURE NORMAL, LIGHT EXTINGUISHED AFTER LANDING.  MAIN CABIN DOOR LIMIT SWITCH REPLACED, ADJUSTED, AND TESTED IAW AMM 52-73-13-0401/0501.
